# SDR DALA2016100907117

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 169
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON CUSP WEB BS 169 AND X 50.  HFEC INSPECTION WAS ACCOMPLISHED AFTER TRIM OUT, AND NO CRACKS WERE FOUND IAW  NDT SPM 06-10-01.   REPAIRED IAW SRM 51-70-10 REPAIR 2 FIG. 201.
